Injective covers over commutative Noetherian rings with global dimension at most two
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 167-176
Printed March 1, 2003
Edgar E. Enochs, Hae-sik Kim, and Yeong-moo Song
University of Kentucky, Kyungpook National University, Sunchon National University
Abstract : In \cite{emd}, Del Valle, Enochs and Mart\'{\i}nez studied flat envelopes over rings and they showed that over rings as in the title these are very well behaved. If we replace flat with injective and envelope with the dual notion of a cover we then have the injective covers. In this article we show that these injective covers over the commutative noetherian rings with global dimension at most 2 have properties analogous to those of the flat envelopes over these rings.
Keywords : injective cover
MSC numbers : 16D50, 16E30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd